# SDR ASAA0852449

- Difficulty date: January 2, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,263 hours, 985 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE FAULT MESSAGE ON CAPT'S & F/O'S DISPLAYS.  RESET NR 1 & NR 2 FMC'S CIRCUIT BREAKERS.  FMC'S CHECK OK (REF FIM34 61 TASK 835).
